# SDR DALA2019072404470

- Difficulty date: July 23, 2019
- Submitted: July 29, 2019
- Operation: Air carrier
- Aircraft: N711ZX
- Make and model: Boeing 757231
- Aircraft serial: 28481
- Aircraft time: 83,084 hours, 22,196 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dirty
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6814, L/P 6056532) DOOR 1R SLIDE INDICATOR LIGHT INOP. CLEANED DEBRIS ON GIRT BAR CYCLE DOOR MULTIPLE TIMES.
